# SDR DALA2016061404598

- Difficulty date: June 13, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 900-1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CARGO TRACK BETWEEN BS 900 TO 1022.   THE CARGO TRACK WAS REWORKED IAW SRM 51-10-04 PAR. 26. FOUND TO BE OUT OF LIMITS IAW SRM 53-20-52.  A NEW CARGO TRACK WAS INSTALLED IAW SRM 51-41-05 AND 51-41-01.
